# SDR ABXA20221230159

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 95,535 hours, 35,297 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: S270T2005
- Part serial: 225656AB
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L HYD ACMP HAS LOW PRESSURE DURING TAXI. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED L ACMP PER AMM 29-11-01 LEAK CHK OK. AIRCRAFT RETURNED TO SERVICE
